Weighted Stepanov-like pseudoperiodicity and applications. (English) Zbl 1468.34106

Summary: By the weighted ergodic space, we propose a new class of functions called weighted Stepanov-like pseudoperiodic function and explore its properties. Furthermore, the existence and uniqueness of the weighted pseudoperiodic solution to fractional integro-differential equations and nonautonomous differential equations are investigated. Some interesting examples are presented to illustrate the main findings.


34K37 Functional-differential equations with fractional derivatives
34K14 Almost and pseudo-almost periodic solutions to functional-differential equations
34K30 Functional-differential equations in abstract spaces
Full Text: DOI


[1] Al-Islam, N. S.; Alsulami, S. M.; Diagana, T., Existence of weighted pseudo anti-periodic solutions to some non-autonomous differential equations, Applied Mathematics and Computation, 218, 11, 6536-6548, (2012) · Zbl 1255.34058
[2] Stepanov, W., Sur quelques généralizations des fonctions presque-périodiques, Comptes Rendus de l’Académie des Sciences Paris, 181, 90-94, (1925) · JFM 51.0214.01
[3] Stepanov, W., Über einige verallgemeinerungen der fastperiodischen funktionen, Mathematische Annalen, 90, 473-492, (1925) · JFM 52.0262.01
[4] Casarino, V., Almost automorphic groups and semigroups, Rendiconti della Accademia Nazionale delle Scienze detta dei XL. Memorie di Matemàtica, 24, 219-235, (2000)
[5] Diagana, T., Stepanov-like pseudo almost periodic functions and their applications to differential equations, Communications in Mathematical Analysis, 3, 1, 9-18, (2007) · Zbl 1286.44007
[6] Xia, Z.; Fan, M., Weighted Stepanov-like pseudo almost automorphy and applications, Nonlinear Analysis. Theory, Methods & Applications A, 75, 4, 2378-2397, (2012) · Zbl 1306.35140
[7] Abbas, S., Pseudo almost automorphic solutions of some nonlinear integro-differential equations, Computers & Mathematics with Applications, 62, 5, 2259-2272, (2011) · Zbl 1231.45015
[8] Kavitha, V.; Wang, P. Z.; Murugesu, R., Existence of weighted pseudo almost automorphic mild solutions to fractional integro-differential equations, Journal of Fractional Calculus and Applications, 4, 37-55, (2013)
[9] Lizama, C.; N’Guérékata, G. M., Bounded mild solutions for semilinear integro differential equations in Banach spaces, Integral Equations and Operator Theory, 68, 2, 207-227, (2010) · Zbl 1209.45007
[10] Mishra, I.; Bahuguna, D., Weighted pseudo almost automorphic solution of an integro-differential equation, with weighted Stepanov-like pseudo almost automorphic forcing term, Applied Mathematics and Computation, 219, 10, 5345-5355, (2013) · Zbl 1285.45005
[11] Šmarda, Z., Bounds of solutions of integrodifferential equations, Abstract and Applied Analysis, 2011, (2011) · Zbl 1217.45005
[12] Zhao, Y. L.; Huang, L.; Wang, X. B.; Zhu, X. Y., Existence of solutions for fractional integrodifferential equation with multipoint boundary value problem in banach spaces, Abstract and Applied Analysis, 2012, (2012) · Zbl 1296.47110
[13] Lunardi, A., Analytic Semigroups and Optimal Regularity in Parabolic Problems. Analytic Semigroups and Optimal Regularity in Parabolic Problems, Progress in Nonlinear Differential Equations and Their Applications, 16, xviii+424, (1995), Basel, Switzerland: Birkhäuser, Basel, Switzerland · Zbl 0816.35001
[14] Bazhlekova, E., Fractional evolution equation in Banach spaces [Ph.D. thesis], (2001), Eindhoven University of Techology
[15] Cuesta, E., Asymptotic behaviour of the solutions of fractional integro-differential equations and some time discretizations, Discrete and Continuous Dynamical Systems A, 277-285, (2007) · Zbl 1163.45306
[16] Podlubny, I., Fractional Differential Equations. Fractional Differential Equations, Mathematics in Science and Engineering, 198, xxiv+340, (1999), New York, NY, USA: Academic Press, New York, NY, USA · Zbl 0924.34008
[17] Coppel, W. A., Dichotomies in Stability Theory, ii+98, (1978), Berlin, Germany: Springer, Berlin, Germany · Zbl 0376.34001
[18] Diagana, T.; N’Guérékata, G. M., Pseudo almost periodic mild solutions to hyperbolic evolution equations in intermediate Banach spaces, Applicable Analysis, 85, 6-7, 769-780, (2006) · Zbl 1103.34051
[19] Ding, H.-S.; Liang, J.; N’Guérékata, G. M.; Xiao, T.-J., Mild pseudo-almost periodic solutions of nonautonomous semilinear evolution equations, Mathematical and Computer Modelling, 45, 5-6, 579-584, (2007) · Zbl 1165.34387
[20] Engel, K.-J.; Nagel, R., One-Parameter Semigroups for Linear Evolution Equations, xxii+586, (1999), New York, NY, USA: Springer, New York, NY, USA
[21] Hu, Z. R.; Jin, Z., Stepanov-like pseudo almost automorphic mild solutions to nonautonomous evolution equations, Nonlinear Analysis. Theory, Methods & Applications A, 71, 5-6, 2349-2360, (2009) · Zbl 1172.34038
[22] Chen, H. L., Antiperiodic wavelets, Journal of Computational Mathematics on Numerical Methods, Analysis and Applications, 14, 1, 32-39, (1996) · Zbl 0839.42014
[23] N’Guérékata, G. M.; Valmorin, V., Antiperiodic solutions of semilinear integrodifferential equations in Banach spaces, Applied Mathematics and Computation, 218, 22, 11118-11124, (2012) · Zbl 1280.45006
[24] Wei, F. Y.; Wang, K., An asymptotically periodic logistic equation, Journal of Biomathematics, 20, 4, 399-405, (2005) · Zbl 1127.46308
[25] Diagana, T., Doubly-weighted pseudo almost periodic functions, African Diaspora Journal of Mathematics, 12, 1, 121-136, (2011) · Zbl 1247.42008
[26] Ding, H.-S.; Long, W.; N’Guérékata, G. M., Existence of pseudo almost periodic solutions for a class of partial functional differential equations, Electronic Journal of Differential Equations, 104, 1-14, (2013)
[27] Zhang, L.-L.; Li, H.-X., Weighted pseudo-almost periodic solutions for some abstract differential equations with uniform continuity, Bulletin of the Australian Mathematical Society, 82, 3, 424-436, (2010) · Zbl 1213.34064
[28] Diagana, T., Existence of doubly-weighted pseudo almost periodic solutions to non-autonomous differential equations, Electronic Journal of Differential Equations, 28, 1-15, (2011) · Zbl 1205.35015
[29] Pankov, A. A., Bounded and Almost Periodic Solutions of Nonlinear Operator Differential Equations, x+221, (1990), Dordrecht, The Netherlands: Kluwer Academic Publishers, Dordrecht, The Netherlands · Zbl 0712.34001
[30] Cuevas, C.; Lizama, C., Almost automorphic solutions to a class of semilinear fractional differential equations, Applied Mathematics Letters, 21, 12, 1315-1319, (2008) · Zbl 1192.34006
[31] Acquistapace, P.; Terreni, B., A unified approach to abstract linear nonautonomous parabolic equations, Rendiconti del Seminario Matematico della Università di Padova, 78, 47-107, (1987) · Zbl 0646.34006
[32] Acquistapace, P., Evolution operators and strong solutions of abstract linear parabolic equations, Differential and Integral Equations, 1, 4, 433-457, (1988) · Zbl 0723.34046
[33] Diagana, T., Stepanov-like pseudo-almost periodicity and its applications to some nonautonomous differential equations, Nonlinear Analysis. Theory, Methods & Applications A, 69, 12, 4277-4285, (2008) · Zbl 1169.34330
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.